On T1-T2-g- Closed Sets in Bitopological Spaces

Main Article Content

K. Vithyasangaran
P. Elango

Abstract

In this paper, we introduced and studied a new kind of generalized closed set called $$\tau_1\tau_2$-$\bar{g}$$-closed set in a bitopological space $$(X,\tau_1, \tau_2)$$. The properties of this $$\tau_1\tau_2$-$\bar{g}$$-closed set are studied and compared with some of the corresponding generalized closed sets in general topological spaces and bitopological spaces. We also defined the $$\tau_1\tau_2$-$\bar{g}$$-continuous function and studied some its properties

Keywords:
Generalized closed sets, bitopological spaces, continuous maps

Article Details

How to Cite
Vithyasangaran, K., & Elango, P. (2018). On T1-T2-g- Closed Sets in Bitopological Spaces. Asian Research Journal of Mathematics, 11(2), 1-8. https://doi.org/10.9734/ARJOM/2018/44752
Section
Original Research Article